7 doctors weighed in:
I was on birth control still, migraines and head aches constantly. Time to switch?
7 doctors weighed in

Dr. Miguel Cano
Obstetrics & Gynecology
5 doctors agree
In brief: Possibly
There are too many factors to address here, so simply put, see your doc.
It may very well be due to or exacerbated by your birth control. If you can't be seen soon, stop ocps, use condoms and/or abstain (no sex), until your visit. Good luck and get treated.

In brief: Possibly
There are too many factors to address here, so simply put, see your doc.
It may very well be due to or exacerbated by your birth control. If you can't be seen soon, stop ocps, use condoms and/or abstain (no sex), until your visit. Good luck and get treated.
Dr. Miguel Cano
Dr. Miguel Cano
Thank
Dr. Richard Rosenthal
Pain Management
1 doctor agrees
In brief: Yes
Birth control pills can cause headaches.

In brief: Yes
Birth control pills can cause headaches.
Dr. Richard Rosenthal
Dr. Richard Rosenthal
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors